MathSciNet Relay Station
MathSciNet bibliographic data
MR1454910 68U05 (65Y25)
Emiris, I. Z.; Canny, J. F.; Seidel, R. Efficient perturbations for handling geometric degeneracies. Algorithmica 19 (1997), no. 1-2, 219–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement